Mississippi, 2008Tornadoes and Hail in Mississippi, April 18, 2008
April 18, 2008 · NWS JAN · 18 events in 10 counties and zones
A strong storm system and cold front evolved over the region and brought first a steady area of light to moderate rain to the western half of the forecast area. As the rain shield dissipated during mid afternoon, enough instability developed and combined with increasing wind shear.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $4.4 million
- Crop damage
- $800,000
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong storm system and cold front evolved over the region and brought first a steady area of light to moderate rain to the western half of the forecast area. As the rain shield dissipated during mid afternoon, enough instability developed and combined with increasing wind shear. These ingredients set the stage for a round of severe weather. Seven tornadoes occurred across portions of central Mississippi along with a few scattered reports of wind damage. All tornadoes were of the EF-1 variety.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 18, 2:00 PM CST, 31 minutes earlier.
Area forecast discussion, Apr 18, 2:00 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT FRI APR 18 2008
.SHORT TERM...STRUCTURES SUGGESTIVE OF DEEP CONVECTION HAVE RECENTLY
SHOWED UP ON THE RADAR OVER SOUTHWESTERN MISSISSIPPI AHEAD OF A
NEARING FRONTAL BOUNDARY. AN ABUNDANCE OF ATMOSPHERIC FORCING
IMPINGING ON OUR REGION SINCE LATE MORNING (THANKS TO AN INCOMING
POTENT LOBE OF UPPER LEVEL ENERGY) HAS BEEN SQUEEZING OUT NOTHING
MORE THAN SHOWERS AND AN OCCASIONAL RUMBLE OF THUNDER THUS FAR. THIS
LOOKS TO CHANGE THROUGH THE REST OF THIS AFTERNOON AS FOCUSED LOW
LEVEL FRONTAL FORCING COMBINES WITH MENTIONED UPPER LEVEL
ATMOSPHERIC LIFT. MOST LIKELY SCENARIO (PER LOCAL HI RES WRF
ENSEMBLE OUTPUT) IS THAT A BROKEN LINE OF STRONG TO POSSIBLY
CONVECTION WILL AGGREGATE AND PUSH ESE THROUGH EARLY
EVENING...MAINLY ALONG AND SOUTH OF A NATCHEZ...TO JACKSON...TO
MACON LINE. THIS WOULD LEAVE MAINLY SHOWERS WITH EMBEDDED RUMBLES OF
THUNDERSTORMS FOR THE REST OF THE REGION BEFORE ACTIVITY CLEARS ON
OUT TO THE EAST. I HAVE UPDATED THE HWO TO CONFINE THE SEVERE RISK
THROUGH EARLY THIS EVENING MAINLY FOR THE AREAS MENTIONED
ABOVE...ALTHOUGH ALL LOCATIONS ALONG AND JUST AHEAD OF THE
PROGRESSING FRONTAL BOUNDARY WILL HAVE A NON-ZERO THREAT FOR SEVERE
WEATHER.
EXPECT ALL THE RAIN AND STORMS TO BE CLEARING OUT OF THE REGION FROM
THE WEST EARLY THIS EVENING (8 OR 9 PM) WITH THE ASSOCIATED SEVERE
WEATHER THREAT ENDING WITH IT. ATMOSPHERIC DRY SLOTTING IN THE WAKE
OF THE UPPER DISTURBANCE SHOULD CLEAR CLOUDS OUT OF THE ARKLAMISS
RATHER EFFICIENTLY LATE TONIGHT WITH THE COMBINATION OF COOLER AIR
COMING IN AND LIGHT WINDS ALLOWING TEMPERATURES TO FALL INTO THE LOW
TO MID 40S.
THE CLEARING SKIES AND INFLUX OF HIGH PRESSURE LATE TONIGHT WILL SET
THE STAGE FOR A BEAUTIFUL SATURDAY WITH SUNNY SKIES...WESTERLY
BREEZES AND HIGHS IN THE MID TO UPPER 70S.
.LONG TERM....MEDIUM RANGE GUIDANCE AND ENSEMBLES PAINT A RATHER
QUIET WEEKEND UNTIL WE GET INTO THE UPCOMING WORK WEEK. A SERIES OF
UPPER DISTURBANCES WILL PASS THROUGH THE SOUTHERN STREAM...GIVING
THE REGION A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY.
LOOKING THE MODELS ON A DAILY BASIS. SURFACE HIGH PRESSURE WILL MOVE
OVER THE REGION OVER THE WEEKEND...BRINGING THE REGION MILD DAYS AND
COOL NIGHTS. LOWS WILL DIP FROM THE MIDDLE 40S EAST TO THE LOWER 50S
WEST ON SUNDAY MORNING. HIGHS ON SUNDAY WILL BE FROM NEAR 80 NORTH
TO THE LOWER 80S SOUTH...WHICH IS CLOSE TO MOS GUIDANCE.
SOUTHERLY RETURN FLOW WILL COME BACK TO THE REGION AHEAD OF AN
APPROACHING FRONT. THERE WILL BE A SERIES OF WEAK DISTURBANCES AND
JUST ENOUGH INSTABILITY TO SQUEEZE OUT SOME ISOLATED CONVECTION FOR
MONDAY THROUGH WEDNESDAY. DAILY HIGHS WILL BE IN THE LOWER TO MIDDLE
80S. NIGHTLY LOWS RISE FROM THE 50S ON MONDAY MORNING TO THE LOWER
AND MIDDLE 60S WEDNESDAY MORNING. THIS WILL BE DUE TO A WARMING
TREND AS MORE GULF MOISTURE RETURNS TO THE REGION. WENT CLOSE TO MEX
GUIDANCE ON GUIDANCE. THERE WAS SOME DIFFERENCES IN THE MODELS THE
EUROPEAN BRINGS FRONT INTO THE REGION ON WEDNESDAY...WHILE THE GFS
HAS THE FRONT APPROACHING THE REGION ON WEDNESDAY. WILL GO WITH THE
EUROPEAN FRONTAL BOUNDARY BECOMING STATIONARY ACROSS THE NORTH ON
WEDNESDAY...THEN IT WILL RETURN TO THE NORTH AS ANOTHER AREA OF LOW
PRESSURE DEVELOPS ACROSS THE SOUTHERN PLAINS.
LOOKING AT THURSDAY INTO FRIDAY...OUR CHANCES OF RAIN WILL CONTINUE
THROUGH THE REST OF THE WORK WEEK AS LOW LEVEL SOUTHERLY FLOW
CONTINUES OVER THE REGION. A COLD FRONT WILL APPROACH THE REGION
FROM THE NORTHWEST. THE EUROPEAN MODEL WAS MUCH SLOWER WITH THE
APPROACH OF THE FRONT WITH THE FRONT NEAR THE ARKLAMISS ON 12Z
SATURDAY. THE REASON FOR THIS IS BECAUSE IT WAS SLOWER THE
ASSOCIATED SHORT WAVE ENERGY MOVING OVER THE 4 CORNERS REGION ON
FRIDAY MORNING...WHILE THE GFS HAS IT PUSHING ACROSS THE MID TO
UPPER PLAINS. WITH THE RIDGING OVER THE REGION...WILL GO WITH THE
SLOWER EUROPEAN MODEL AND KEEP SMALL POPS FOR THE LONG TERM PERIOD.
MADE ONLY MINOR ADJUSTMENTS TO MEX POPS. LOWS WILL BE IN THE LOWER
TO MIDDLE 60S. HIGHS WILL CONTINUE IN THE LOWER TO MIDDLE 80S./17/
&&
.AVIATION...SHOWERS AND EMBEDDED STRONG TO LOCALLY SEVERE
THUNDERSTORMS WILL MOVE ACROSS AREAS EAST OF THE MS RIVER THROUGH
THE REST OF THE LATE AFTERNOON AND EARLY EVENING HOURS. EXPECT A
GOOD DEAL OF THE CEILINGS ASSOCIATED WITH THIS ACTIVITY TO BE IN THE
MVFR RANGE...ALTHOUGH VFR CONDITIONS AND CALMER WEATHER WILL MOVE IN
QUICKLY BY MID EVENING AS THE FRONTS MOVES THROUGH. CLEARING SKIES
LATER TONIGHT WILL BRING THE POTENTIAL FOR FOG DEVELOPMENT ACROSS
MAINLY THE EASTERN HALF OF MS. SATURDAY SHOULD FEATURE SUNNY SKIES
AND WEST WINDS BELOW 20 MPH AFTER ANY MORNING FOG BURNS OFF. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 46 77 50 81 / 16 0 0 8
MERIDIAN 46 76 47 82 / 58 0 0 8
VICKSBURG 47 78 51 83 / 3 0 0 7
HATTIESBURG 48 78 50 83 / 69 0 0 3
NATCHEZ 45 77 50 82 / 3 0 0 3
GREENVILLE 49 76 52 81 / 3 0 0 9
GREENWOOD 47 75 50 81 / 13 0 0 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
SHORT TERM:17
LONG TERM: 50
Hazardous weather outlook, Apr 18, 1:43 PM CST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT FRI APR 18 2008
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
243 PM CDT FRI APR 18 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TONIGHT AND SATURDAY
A SLIGHT CHANCE OF SEVERE THUNDERSTORMS REMAINS THROUGH THE REST
OF THIS AFTERNOON AND INTO EARLY THIS EVENING FOR PORTIONS OF THE
FORECAST AREA...BUT MAINLY SOUTHEAST OF A NATCHEZ...TO JACKSON...TO
MACON LINE. THE MAIN RISK WITH STORMS IN THE MENTIONED AREAS WILL
BE HIGH WINDS...ALTHOUGH LARGE HAIL CANNOT BE COMPLETELY RULED OUT.
FURTHER NORTH AND NORTHWEST OF THIS LINE ANY STORMS SHOULD GENERALLY
ONLY PRODUCE OCCASIONALLY GUSTY WINDS...HEAVY DOWNPOURS...SMALL HAIL
AND FREQUENT LIGHTNING AT WORST.
THE COMBINATION OF INCOMING GULF MOISTURE AND A STRONG DISTURBANCE
IS EXPECTED TO PRODUCE THUNDERSTORMS ALONG A COLD FRONT THAT WILL BE
SWEEPING EAST THROUGH THE REST OF THE REGION BY EARLY TO MID EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING
FOR SOUTHEASTERN PORTIONS OF MISSISSIPPI. ACTIVATION IS OTHERWISE
NOT ANTICIPATED THROUGH THURSDAY APRIL 24.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
50
Event by event
11 tornado, 6 thunderstorm wind, 1 hail. Local standard time, as filed.
Tornado, Copiah
- When
- April 18, 2:31 PM CST to 2:50 PM CST
- Where
- Copiah County, 3.43 mi SSE of Myles to 3.1 mi NE of Jack
- Rating
- EF1
- Path length
- 10.31 mi
- Path width
- 50 yd
- Continued into
- Hinds, Ms (JAN)
- Property damage
- $120,000
- Crop damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.976, -90.693
This tornado touched down along Shelby Road in northwest Copiah County. It then tracked northeast and crossed into south-central Hinds County near the Bear Lake Community. Numerous hardwood and softwood trees were snapped and uprooted. A couple mobile homes were damaged, with one destroyed. A tin roof on a home was significantly damaged as well. Maximum winds were around 110 mph. Total path length across both Copiah and Hinds Counties was 14 miles.
Tornado, Hinds
- When
- April 18, 2:48 PM CST to 2:50 PM CST
- Where
- Hinds County, 1.62 mi SSW of Carmichael to 0.92 mi NE of Bear Creek
- Rating
- EF1
- Path length
- 3.63 mi
- Path width
- 50 yd
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 32.048, -90.538
This tornado continued into south-central Hinds County and moved across the Bear Creek Community. Several trees were damaged and a few people were flipped out of their boat fishing in a small lake. Total path length across both Copiah and Hinds Counties was 11 miles.
Tornado, Hinds
- When
- April 18, 3:00 PM CST to 3:06 PM CST
- Where
- Hinds County, 1.05 mi WSW of Pine Grove to 1.95 mi S of Spring Ridge
- Rating
- EF1
- Path length
- 3.74 mi
- Path width
- 100 yd
- Property damage
- $450,000
- Reported by
- Emergency Manager
- Coordinates
- 32.123, -90.386
This tornado touched down along Dulaney Road and then tracked northeast for about 3.5 miles. The tornado Midway, Lebanon-Pine Grove, Old Jackson and Flowers Roads before dissipating. A dozen homes were damaged, some by fallen trees and other by the wind associated with the tornado. Numerous trees and several power lines were blown down as well along the path. Maximum winds were around 110 mph.
Tornado, Madison
- When
- April 18, 3:50 PM CST to 4:00 PM CST
- Where
- Madison County, 2.26 mi W of Revive to 3.94 mi NE of Revive
- Rating
- EF1
- Path length
- 5.63 mi
- Path width
- 75 yd
- Continued into
- Leake, Ms (JAN)
- Property damage
- $300,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.749, -89.809
This tornado touched down just southeast of Camden, along Highway 43, and tracked northeast, into western Leake County. Total path length was 7.5 miles with maximum winds around 105 mph. Numerous trees were snapped and uprooted along with some power lines taken down. A couple chicken were damaged near the Madison/Leake County line.
Tornado, Madison
- When
- April 18, 3:52 PM CST to 3:55 PM CST
- Where
- Madison County, 0.25 mi NNE of Farmhaven to 1.41 mi NE of Farmhaven
- Rating
- EF1
- Path length
- 1.19 mi
- Path width
- 150 yd
- Continued into
- Leake, Ms (JAN)
- Property damage
- $20,000
- Crop damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.683, -89.748
This tornado touched down in far eastern Madison County between Highway 16 and the Natchez Trace. The tornado tracked northeast into Leake County with a total path length of 5 miles. Numerous trees were snapped and uprooted. Maximum winds were around 105 mph.
Tornado, Leake
- When
- April 18, 3:55 PM CST to 4:02 PM CST
- Where
- Leake County, 1.83 mi WSW of Ofahoma to 2.56 mi NW of Wiggins
- Rating
- EF1
- Path length
- 4.77 mi
- Path width
- 150 yd
- Property damage
- $80,000
- Crop damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.692, -89.730
This tornado moved into western Leake County from far eastern Madison County. The tornado tracked northeast with a total path length of 5 miles. Numerous trees were snapped and uprooted. Four homes sustained minor roof damage. Maximum winds were around 105 mph.
Tornado, Leake
- When
- April 18, 4:00 PM CST to 4:05 PM CST
- Where
- Leake County, 4.78 mi WNW of St Ann to 3.71 mi SSW of Thomastown
- Rating
- EF1
- Path length
- 2.57 mi
- Path width
- 75 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.796, -89.730
This tornado moved into western Leake County from Madison County and tracked northeast for a couple miles. Total path length was 7.5 miles with maximum winds around 105 mph. Many trees were snapped and uprooted along the path.
Thunderstorm Wind, Scott
- When
- April 18, 4:10 PM CST
- Where
- Scott County, 0.9 mi NE of Morton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 32.360, -89.660
A couple trees and several large limbs were blown down on a few power lines around Morton.
Tornado, Leake
- When
- April 18, 4:18 PM CST to 4:20 PM CST
- Where
- Leake County, 1.58 mi NNW of Dowell to 1.03 mi NW of Dossville
- Rating
- EF1
- Path length
- 1.55 mi
- Path width
- 75 yd
- Property damage
- $160,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.920, -89.584
This tornado touched down in the Dossville Community, it was on the ground for a little over a mile and was 75 yards wide. Numerous trees were snapped and uprooted along with a garage destroyed and a mobile home sustaining significant roof damage. Maximum winds were around 110 mph.
Tornado, Leake
- When
- April 18, 4:33 PM CST to 4:40 PM CST
- Where
- Leake County, 0.7 mi NNE of Marydell to 4.49 mi NNE of Remus
- Rating
- EF1
- Path length
- 4.17 mi
- Path width
- 75 yd
- Continued into
- Winston, Ms (JAN)
- Property damage
- $100,000
- Crop damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.890, -89.376
This tornado began in the Marydell Community just along Highway 25 in northeast Leake County. The tornado tracked northeast into southwest Winston County. Numerous trees were snapped and uprooted along the path with one old chicken house destroyed. Maximum wind were around 105 mph. Total path length across Leake and Winston Counties was 8 miles.
Thunderstorm Wind, Marion
- When
- April 18, 4:35 PM CST
- Where
- Marion County, 0.08 mi SSW of Natcole
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Utility Company
- Coordinates
- 31.169, -89.851
A few trees and large limbs were blown down on power lines.
Tornado, Winston
- When
- April 18, 4:40 PM CST to 4:47 PM CST
- Where
- Winston County, 4.22 mi SE of Zama to 4.38 mi S of Hinze
- Rating
- EF1
- Path length
- 3.67 mi
- Path width
- 75 yd
- Property damage
- $100,000
- Crop damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.931, -89.324
This tornado began in the Marydell Community just along Highway 25 in northeast Leake County. The tornado tracked northeast into southwest Winston County. Numerous trees were snapped and uprooted along with path with one old chicken house destroyed. Maximum wind were around 105 mph. Total path length across Leake and Winston Counties was 8 miles.
Hail, Lamar
- When
- April 18, 4:58 PM CST to 5:13 PM CST
- Where
- Lamar County, 5.4 mi N of Baxterville to 1.05 mi E of Purvis
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.157, -89.615
A swath of nickel to quarter sized hail fell across a large portion of central Lamar County.
Tornado, Winston
- When
- April 18, 5:04 PM CST to 5:20 PM CST
- Where
- Winston County, 3.01 mi SSW of Louisville to 6 mi NE of Louisville
- Rating
- EF1
- Path length
- 8.87 mi
- Path width
- 500 yd
- Injuries
- 1 direct, 0 indirect
- Property damage
- $3.0 million
- Crop damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.090, -89.071
This tornado touched down just on the southern side of Louisville and tracked northeast across the eastern side of the city and dissipated about 6 miles northeast of town. Numerous trees were snapped and uprooted along the path. Seven homes sustained significant damage as well as the Island Plaza apartments. The Georgia Pacific Paper Company building was badly damaged as well as damage to a school bus barn. Maximum winds were around 110 mph.
Thunderstorm Wind, Scott
- When
- April 18, 5:14 PM CST
- Where
- Scott County, 0.8 mi NNE of Homewood
- Measured
- 58 kt (67 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 32.241, -89.517
A large tree and a power line were blown down.
Thunderstorm Wind, Forrest
- When
- April 18, 5:36 PM CST
- Where
- Forrest County, 1.97 mi SW of Mc Callum
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.209, -89.243
Two trees were blown down at the north gate of Camp Shelby.
Thunderstorm Wind, Forrest
- When
- April 18, 5:40 PM CST
- Where
- Forrest County, 1.02 mi NW of Ragland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 31.230, -89.193
A tree was blown down on a power line along with several large limbs down along Highway 98.
Thunderstorm Wind, Neshoba
- When
- April 18, 5:42 PM CST to 5:43 PM CST
- Where
- Neshoba County, 0.9 mi NE of Spring Creek to 2.69 mi N of Center
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.840, -89.020
A few trees were blown down.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Iowa, April 18 to 19, 2008$100,000 · 9 events
- Flooding in Iowa, April 18 to 21, 2008$70,000 · 5 events
- Wildfire in Oklahoma, April 18, 2008$28,000 · 1 event
- Wildfire in California, April 18, 20081 injured · 2 events
- Flooding in Missouri, April 18 to 22, 20086 events
- Damaging Winds in Texas, April 18, 2008$10,000 · 56 kt wind · 2 events
- Wildfire in Pennsylvania, April 18, 20082 events
- Heavy Snow in Washington, April 18 to 19, 20082 events
- Marine Thunderstorm Wind in Gulf of Mexico, April 18, 20081 event
- Hail in Mississippi, April 18, 20080.88 in hail · 1 event
- Flood in Maine, April 18, 20081 event
- Flash Flood in Mississippi, April 18, 20081 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 98207, 98210, 98211, 98218, 98214, 98216, 98220, 98222, 98223, 98587, 98630, 98590, 98634, 98642, 98632, 98654, 98655, 98656.